DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||Etale cohomology, lefschetz theorems and number of points of singular varieties over finite fields|
|Authors: ||GHORPADE, SR|
|Issue Date: ||2009|
|Citation: ||MOSCOW MATHEMATICAL JOURNAL,9(2)431-438|
|Abstract: ||Brian Conrad kindly pointed out to us that the proof of Proposition 9.8 in the article in question is incomplete. We provide here the missing arguments together with a few other corrections and use the opportunity to indicate some new consequences of our results, and also mention some applications of the results in [S1]. In what follows, the supplementary references, including the original paper itself, are numbered as [S1], [S2], etc., while citations such as  refer to those in [S1]. Lemmas, propositions, etc., numbered such as 2.1, 8.4, & c., correspond to those in [S1]. A revised version of [S1] incorporating the corrections in this note is available as arXiv:0808.2169 [math. AG].|
|Appears in Collections:||Correction|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.